I have been taking Liptor with no side effects but just starting taking Simvastatin and feel dizzy, warm, nausea and tingly. However, these side effects are only listed for Simvastatin/Niacin. Has anyone had these symptons from just Simvastatin?
I am taking simvastatin and have just started feeling dizzy (room sort of moving feeling) in the last couple of days. I have only been taking it for about 3 weeks and I don't take it every day. I have type 2 diabeties (recently diagnosed) and since I take metformin, I'm just starting to add other medicaitons slowly to see if I have side affects. Do you have any further information you can share since you've been experiencing this longer than I?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jul 2010 • 1 answer
Posted 4 Sep 2011 • 1 answer
Should I stay on Fetzima even though I'm having nausea and vomiting. I was on 20 mg. for 2 days and?
Posted 18 Oct 2014 • 1 answer
Posted 17 Aug 2016 • 1 answer
Posted 29 Sep 2016 • 3 answers